# SDR IXXA20250809009

- Difficulty date: July 10, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 400
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED REPAIR ON THE NO. 1 PYLON, INBOARD, SIDE STRUT SKIN
